Menstrual Blood Is Dark Red After Gonorrhea Treatment?
My Dockor was previously hit by gonorrhea and was injected by docktor sbyk 2 times and took medicine overnight 10 days. After treatment and green mucus did not come out then I came menstruating. But my first period there was mucus … and dark red color on the fourth day and a little thick. Is that normal the impression from the treatment of antibiotics or gonorrhea I still not recovered.
Good afternoon, thanks for asking at HealthReplies.com. Dark menstruation is actually a condition that is far more frequent than you think. This condition can occur as a normal condition, especially when the blood is not fresh blood and has spent a long time in the womb.
Another possibility is infection or pelvic inflammation. But usually the discharge of dark menstrual blood is accompanied by pain in the hip or lower back, or stomach cramps, and fever in some cases. Friction during sexual intercourse, vaginal dryness during intercourse and lifestyle can also trigger dark menstrual blood, but all are harmless and temporary. In your case, what you are experiencing is generally not related to the antibiotics used, and you most likely don't need to worry too much.
Our advice, improve your lifestyle with adequate rest, reduce the consumption of fatty and oily foods, exercise regularly according to ability, avoid sexual intercourse first, and do not use tight pants and underwear. If your complaint continues and / or is accompanied by other complaints, such as fever, unbearable pain and so on, have your complaint checked by a gynecologist. So, hopefully answering your question.